# SDR DALA2023063005234

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 115,178 hours, 17,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 ONE EMERGENCY LIGHT (GREEN LIGHT) AT LOWER LOBE CREW REST INOP. CORRECTIVE ACTION: R/R SAME PER B767-300 AMM 33-51. OPS CHK GOOD. OK FOR SVC. (4929877)
